# SDR DALA2024032203679

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-847 Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3721, CORROSION, AT AFT CARGO COMPARTMENT FLOOR SUPPOR TIEDOWN TRACK BETWEEN STA 787 AND 847+6, RBL 14. CORRECTIVE ACTION: AFT CARGO FLOOR SUPPORT TRACK CORROSION BETWEEN STA. 787-STA 847 +6, RBL 14 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1-PROCEDURE 2. PGH 4.B DETAIL D. REMOVED AND REPLACED PREVIOUS REPAIR STA. 887-STA. 747+14, RBL 14 RESPECTIVLEY IAW B737 SRM 51-40-05-0G, B737 SRM 51-40-02-0G, B737 SRM 53-00-53-2R-PROCEDURE 3, AND BOEING DWG. 146A7500 REV. C. D. (LP 0255823)
